# SDR USAASA99005

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 60592101
- Condition: Low Pressure
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE 'EMERG R' MESSAGE APPEARED ON THE CIDS DURING THE OVERNIGHT MAINTENANCE CHECK.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY SLIDE PRESSURE BOTTLE.  (X)
